Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Diabetic. Fell down and broke hip. Hands are sticky after surgery. Any suggestion and cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Doctor I have a sister she is a diabetic. She had a fall broke her right hip. She had surgery for some reason it has cause her hands too be sticky she has gone with a dermatogists but no answer can you advise please? My email is YYYY@YYYY . My name is XXXXXXX
Posted Wed, 29 Aug 2012 in Diabetes
Answered by Dr. Raju A.T 9 hours later

Thanks for your query.

Do you mean increased sweating or increased toughness in the skin when you mention "Sticky".

I would like to know some more details about the problem , also an image if possible.This makes me understand the condition better and advice you specifically.

Waiting for the information,
Above answer was peer-reviewed by
Follow-up: Diabetic. Fell down and broke hip. Hands are sticky after surgery. Any suggestion and cure? 41 minutes later
No is not sweating. When she goes to wash or wet her hands they become sticky. She is ashame to shake anyone's hand. Please Dr. we need to know what is causing this problem. Thank you XXXXXXX
Answered by Dr. Raju A.T 22 hours later

Thanks for the information.

The problem your mother is facing could be due to loose integrity in the skin of the hands.There may be oozing of secretions from the skin which on wetting becomes sticky.

This can happen when there is deficiency of Vitamins specially Vit A and Vit K.

I suggest her to consume Multivitamin supplements on daily basis, this would maintain the skin health and avoid such discomfort.

I do not suspect it to be any serious infection or illness causing long term problems.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor